Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.174
Fulltext available Open Access
Title: Coupling iterative subsystem solvers
Language: English
Authors: Mackens, Wolfgang 
Menck, Jürgen 
Voß, Heinrich 
Issue Date: Feb-1999
Abstract (english): 
We sketch an algorithmic framework to integrate (iterative) solvers of subsystems of a large nonlinear system into a joint iterative solution process.
URI: http://tubdok.tub.tuhh.de/handle/11420/176
DOI: 10.15480/882.174
Institute: Mathematik E-10 
Document Type: Chapter/Article (Proceedings)
License: In Copyright In Copyright
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 26
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep26.pdf209,8 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

356
Last Week
0
Last month
5
checked on Jul 6, 2022

Download(s)

448
checked on Jul 6, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.